| Model Number |
SAM 450P |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Heartsine has requested the return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
Event or Problem Description
A customer contacted heartsine to report that their device's power button does not function.In this state the device would be inoperable and defibrillation therapy would not be available if it was needed.There was no patient involvement reported with the event.